MathSciNet Relay Station
MathSciNet bibliographic data
MR1458252 60B12 (03H05)
Landers, D.; Rogge, L. Nonstandard characterization of convergence in law for $D[0,1]$-valued random variables. Proc. Amer. Math. Soc. 127 (1999), no. 1, 199–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement